Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 95, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2018, 2:48 AM CDT for St. Clair County, Shelby County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2018, 2:48 AM CDT (07:48 UTC)
- Expired
- Jul 4, 2018, 3:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Shelby County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 51 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 3:07 AM CDT | TSTM WND DMG | 1 Nne Moody, AL | TREE DOWN ON HUNTER RIDGE DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1606 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1395 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
793
WUUS54 KBMX 040748
SVRBMX
ALC115-117-040830-
/O.NEW.KBMX.SV.W.0095.180704T0748Z-180704T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
248 AM CDT WED JUL 4 2018
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Shelby County in central Alabama...
Southwestern St. Clair County in central Alabama...
* Until 330 AM CDT.
* At 248 AM CDT, a severe thunderstorm was located near Coosa Island,
or near Pell City, moving northwest at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pell City, Leeds, Moody, Margaret, Argo, Bald Rock, Logan Martin
Lake, Vandiver, Coosa Island, Branchville, Chula Vista, Camp
Winnataska and Cropwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3354 8624 3351 8626 3351 8628 3346 8630
3341 8635 3341 8637 3349 8659 3352 8656
3353 8652 3355 8652 3355 8654 3356 8655
3362 8655 3362 8654 3366 8653 3371 8652
TIME...MOT...LOC 0748Z 120DEG 22KT 3352 8637
HAIL...0.75IN
WIND...60MPH
$$
32/Davis2 follow-up statements
391
WWUS54 KBMX 040806
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
306 AM CDT WED JUL 4 2018
ALC115-117-040830-
/O.CON.KBMX.SV.W.0095.000000T0000Z-180704T0830Z/
Shelby AL-St. Clair AL-
306 AM CDT WED JUL 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTH CENTRAL SHELBY AND SOUTHWESTERN ST. CLAIR COUNTIES...
At 306 AM CDT, a severe thunderstorm was located over Moody, moving
east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Leeds, Moody, Margaret, Argo, Vandiver, Bald Rock, Branchville, Camp
Winnataska and Chula Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3360 8634 3356 8637 3354 8640 3350 8644
3346 8650 3349 8659 3352 8656 3353 8652
3355 8652 3355 8654 3356 8655 3362 8655
3362 8654 3366 8653 3371 8652
TIME...MOT...LOC 0806Z 270DEG 22KT 3357 8646
HAIL...0.75IN
WIND...60MPH
$$
32/Davis701
WWUS54 KBMX 040814
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
314 AM CDT WED JUL 4 2018
ALC117-040823-
/O.CAN.KBMX.SV.W.0095.000000T0000Z-180704T0830Z/
Shelby AL-
314 AM CDT WED JUL 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHELBY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3361 8635 3359 8641 3356 8645 3355 8648
3355 8654 3356 8655 3362 8655 3362 8654
3366 8653 3371 8652
TIME...MOT...LOC 0813Z 114DEG 21KT 3361 8652
$$
ALC115-040830-
/O.CON.KBMX.SV.W.0095.000000T0000Z-180704T0830Z/
St. Clair AL-
314 AM CDT WED JUL 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR WEST CENTRAL ST. CLAIR COUNTY...
At 313 AM CDT, a severe thunderstorm was located over Moody, moving
northwest at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Leeds, Moody, Margaret, Argo, Bald Rock and Branchville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3361 8635 3359 8641 3356 8645 3355 8648
3355 8654 3356 8655 3362 8655 3362 8654
3366 8653 3371 8652
TIME...MOT...LOC 0813Z 114DEG 21KT 3361 8652
HAIL...<.75IN
WIND...60MPH
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:59 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 4, 12:59 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1259 AM CDT Wed Jul 4 2018 .UPDATE... For 06Z Aviation. && .SHORT TERM... Rest of Afternoon through July 4th. --Typical diurnally-driven showers and t'storms alongside summertime mugginess expected-- Spotty showers and storms remain possible through the rest of the afternoon and into this evening given the existing cumulus field and a few surface boundaries + outflow from inland-moving coastal convection from GA/FL. There is also a weakly-organized thunderstorm complex in East Georgia, and deep easterly flow aided by an upper low off the GA/FL coastline will assist in some outflow propagation into East Alabama around mid/late-evening, where a few shower/storm cells could develop. Most areas will be rain-free (but muggy), though. Lows overnight will be in the low 70s, a touch warmer in the urban corridors. There may be a few patches of 'light' fog. For the 4th of July, the upper low off the Southeast coast will drift westward, keeping us in a deep easterly flow. Diurnal convection is expected, with a bit more coverage per global models and high-res such as the HREF/ARW/NMM. Upper-level flow will be a bit 'stronger' on Wednesday as the low drifts closer, but bulk shear values are forecast to top at about 25-knots. Instability will fall in the 'strong' category, with weak/poor lapse rates. So, the forecast will call for general summertime storms with perhaps a couple on the strong side. While a few cells will probably linger post-sunset, overall coverage is expected to decrease in time for evening fireworks. Afternoon highs will be in the low 90s with low 70s dew points holding on. Max heat index values will be between 100-105 for some locations, but 95-100 for most. 89^GSatterwhite .LONG TERM... Thursday through Monday. The shearing out upper low will continue to push off to the west on Thursday. Best rain chances will shift to the far northern/western counties where the best moisture and possibly a weak convergence zone will be. Models are trending towards bringing in some drier air aloft and a less unstable air mass into at least the east-central counties which could suppress activity in these areas. Meanwhile a shortwave trough and potent low pressure system will be moving across Hudson Bay into northern Quebec, while another trough amplifies over the eastern Pacific. This will cause the core of the ridge to retrograde to the western CONUS, with a weak trough/weakness over the eastern CONUS and northerly flow aloft over Central Alabama. A cold front will begin to sink southward into the Ohio Valley Friday, with moisture pooling ahead of it. This will cause increasing rain chances across our northern counties Friday afternoon/evening. Will have to keep an eye out for any MCS development to our north, but at this time mid-level lapse rates do not appear sufficient for anything too strong. PoPs were increased for the weekend as the cold front moves into and stalls over the area with high PWATs. Heavy rainfall may be possible wherever the cold front stalls. Dry air aloft will try to push into North Alabama Saturday night/Sunday, but models have not been consistent regarding if it will make it into our northern counties or not. The ridge looks to build back to the east by the beginning of next week, resulting in a return to easterly flow. 32/Davis && .AVIATION... 06Z TAF Discussion. Showers and storms along a boundary moving east to west into east Central Alabama tonight. Some of the storms have been strong to severe. Expect a general weakening trend over the next couple of hours. Will include a mention of TSRA at ANB, ASN, and MGM. Light fog with MVFR vis is possible at locations where it rains and EET. Easterly flow will bring in several waves the next few days and shower/storm chances increase enough to mention as PROB30 Wednesday afternoon. Otherwise, scattered cumulus and some convective blowoff around. Winds easterly around 8kts by Wednesday afternoon. 14 && .FIRE WEATHER... Isolated to scattered showers and storms expected each day this week. Although, today appears to be the driest, with the least amount of coverage. Light fog will be possible each morning, but will depend on the previous day's rainfall. Minimum relative humidity values stay higher than 50 percent all week. Winds remain east to southeast at 5 to 10 MPH in the daytime and light overnight. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 91 70 90 69 / 10 30 20 40 20 Anniston 73 90 71 89 70 / 20 40 20 30 20 Birmingham 74 92 72 90 71 / 10 40 20 30 20 Tuscaloosa 75 94 73 92 72 / 10 40 20 40 20 Calera 73 91 71 89 70 / 10 40 30 20 20 Auburn 72 88 70 87 70 / 30 40 30 20 10 Montgomery 74 93 72 90 71 / 20 40 30 20 10 Troy 72 90 71 88 71 / 30 40 30 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jul 3, 5:13 AM CDT, 21 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 513 AM CDT Tue Jul 3 2018 ALZ011>015-017>050-041315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 513 AM CDT Tue Jul 3 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
In the hours before
Special weather statement, Jul 4, 12:59 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1259 AM CDT WED JUL 4 2018
ALZ020-040645-
Cherokee AL-
1259 AM CDT WED JUL 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE COUNTY
UNTIL 145 AM CDT...
At 1259 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cave Spring, or near Forney, moving west at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Piedmont, Centre, Cedar Bluff, Centre Municipal Airport, Forney,
Tennala, Pleasant Gap, Cornwall Furnace Park, Western Weiss Lake,
Eastern Weiss Lake, Moshat, Coloma, Spring Garden, Howells Crossroads
and Waterhouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3422 8545 3396 8540 3396 8549 3394 8550
3394 8553 3395 8553 3397 8573 3427 8567
TIME...MOT...LOC 0559Z 099DEG 24KT 3406 8539
32/DavisSpecial weather statement, Jul 4, 1:02 AM CDT, 1 hour 46 minutes before
Special Weather Statement National Weather Service Birmingham AL 102 AM CDT WED JUL 4 2018 ALZ028-029-040645- Clay AL-Randolph AL- 102 AM CDT WED JUL 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RANDOLPH AND SOUTHEASTERN CLAY COUNTIES UNTIL 145 AM CDT... At 102 AM CDT, Doppler radar was tracking a strong thunderstorm over Malone, or near Lake Wedowee, moving west at 20 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Lineville, Ashland, Lake Wedowee, Wadley, Malone, Cragford, R.L. Harris Dam, Mellow Valley and Motley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3328 8551 3311 8557 3314 8593 3337 8584 TIME...MOT...LOC 0602Z 104DEG 19KT 3321 8563 32/Davis
Special weather statement, Jul 4, 1:22 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
122 AM CDT WED JUL 4 2018
ALZ020-040715-
Cherokee AL-
122 AM CDT WED JUL 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE COUNTY UNTIL
215 AM CDT...
At 122 AM CDT, Doppler radar was tracking a strong thunderstorm near
Summerville, moving west at 30 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Little River Canyon National Preserve, Gaylesville, Blanche, Little
River Falls, Eastern Weiss Lake, Western Weiss Lake, Broomtown,
Fullerton, New Moon, Chesterfield and Little River Canyon NP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3452 8551 3449 8550 3422 8545 3428 8575
3436 8566 3437 8563 3439 8562 3440 8563
3440 8561 3444 8558 3449 8557 3449 8556
3450 8556 3450 8555 3453 8552
TIME...MOT...LOC 0622Z 091DEG 25KT 3443 8532
32/DavisSpecial weather statement, Jul 4, 1:31 AM CDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Birmingham AL 131 AM CDT WED JUL 4 2018 ALZ027-028-040715- Clay AL-Talladega AL- 131 AM CDT WED JUL 4 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALLADEGA AND CENTRAL CLAY COUNTIES UNTIL 215 AM CDT... At 130 AM CDT, Doppler radar was tracking a strong thunderstorm over Ashland, moving west at 25 mph. Pea size hail and wind gusts of 40 to 50 mph will be possible with this storm. Locations impacted include... Talladega, Ashland, Waldo, Chandler Springs, Roselle, Millerville and Gunthertown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3336 8581 3317 8589 3319 8613 3341 8607 TIME...MOT...LOC 0630Z 104DEG 21KT 3326 8583 32/Davis
Special weather statement, Jul 4, 2:14 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Birmingham AL
214 AM CDT WED JUL 4 2018
ALZ027-040745-
Talladega AL-
214 AM CDT WED JUL 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLADEGA COUNTY UNTIL
245 AM CDT...
At 214 AM CDT, Doppler radar was tracking a strong thunderstorm near
Alpine, or near Talladega, moving northwest at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Talladega, Vincent, Waldo, Alpine Bay Resort, Winterboro, Alpine,
Logan Martin Dam, Logan Martin Lake, Country Club Estates and Howells
Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3330 8607 3330 8612 3329 8612 3334 8637
3335 8634 3336 8634 3339 8638 3341 8636
3341 8634 3346 8630 3351 8628 3351 8626
3349 8627 3349 8624 3352 8622 3346 8597
TIME...MOT...LOC 0714Z 112DEG 24KT 3338 8615
32/DavisSpecial weather statement, Jul 4, 2:24 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Birmingham AL
224 AM CDT WED JUL 4 2018
ALZ025-026-040815-
Shelby AL-St. Clair AL-
224 AM CDT WED JUL 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY AND
SOUTHWESTERN ST. CLAIR COUNTIES UNTIL 315 AM CDT...
At 223 AM CDT, Doppler radar was tracking a strong thunderstorm near
Alpine, or near Talladega, moving northwest at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Pell City, Moody, Vincent, Harpersville, Bald Rock, Logan Martin
Lake, Vandiver, Coosa Island, Branchville, St. Clair County Airport,
Sterrett, Chula Vista, Camp Winnataska and Cropwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3355 8619 3352 8623 3349 8624 3349 8626
3351 8626 3351 8628 3346 8630 3341 8634
3339 8638 3337 8635 3335 8634 3335 8636
3334 8637 3337 8656 3364 8644
TIME...MOT...LOC 0723Z 116DEG 24KT 3342 8621
32/DavisThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:36 PM CDT | Special Weather Statement | BMX | Russell | 54 min |
| Jul 3, 8:42 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 48 min |
| Jul 3, 9:21 PM CDT | Special Weather Statement | BMX | Russell | 39 min |
| Jul 3, 9:57 PM CDT | Special Weather Statement | BMX | Macon | 33 min |
| Jul 3, 10:13 PM CDT | Special Weather Statement | BMX | Macon | 47 min |
| Jul 3, 10:44 PM CDT | Special Weather Statement | BMX | Elmore | 46 min |
| Jul 3, 10:48 PM CDT | Special Weather Statement | BMX | Pike | 42 min |
| Jul 3, 10:58 PM CDT | Special Weather Statement | BMX | Russell | 47 min |
| Jul 4, 12:59 AM CDT | Special Weather Statement | BMX | Cherokee | 46 min |
| Jul 4, 1:02 AM CDT | Special Weather Statement | BMX | Clay | 43 min |
| Jul 4, 1:22 AM CDT | Special Weather Statement | BMX | DeKalb | 53 min |
| Jul 4, 1:31 AM CDT | Special Weather Statement | BMX | Clay | 44 min |
| Jul 4, 2:14 AM CDT | Special Weather Statement | BMX | Talladega | 31 min |
| Jul 4, 2:24 AM CDT | Special Weather Statement | BMX | Talladega | 51 min |
| Jul 4, 3:04 AM CDT | Special Weather Statement | BMX | Blount, St. Clair | 41 min |
| Jul 4, 3:41 AM CDT | Special Weather Statement | BMX | Blount | 49 min |
| Jul 4, 1:11 PM CDT | Special Weather Statement | BMX | Shelby | 34 min |
| Jul 4, 2:42 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 48 min |
| Jul 4, 2:55 PM CDT | Special Weather Statement | BMX | Cherokee | 35 min |
| Jul 4, 2:59 PM CDT | Special Weather Statement | BMX | Hale | 46 min |
| Jul 4, 3:27 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Jul 4, 3:54 PM CDT | Special Weather Statement | BMX | Hale | 36 min |
| Jul 4, 3:57 PM CDT | Special Weather Statement | BMX | St. Clair | 48 min |
| Jul 4, 4:03 PM CDT | Special Weather Statement | BMX | Bibb | 42 min |
| Jul 4, 4:26 PM CDT | Special Weather Statement | BMX | St. Clair | 34 min |
| Jul 4, 4:58 PM CDT | Special Weather Statement | BMX | Shelby | 47 min |
| Jul 4, 5:28 PM CDT | Special Weather Statement | BMX | Chilton | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.